Infinite Time Interval BSDEs Driven by a Lévy Process

Abstract:

Article Preview

In this paper, we study the infinite time interval backward stochastic differential equations (BSDEs) driven by a Lévy process. A existence and uniqueness theorem for solution of the BSDEs is established, which can be considered a generalization of existence and uniqueness theorem of BSDEs. A continuous dependence theorem for solutions of the BSDEs is also given.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

293-297

DOI:

10.4028/www.scientific.net/AMM.50-51.293

Citation:

S. Q. Zheng et al., "Infinite Time Interval BSDEs Driven by a Lévy Process", Applied Mechanics and Materials, Vols. 50-51, pp. 293-297, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.